# SDR UALA2010060401959

- Difficulty date: June 4, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 59,173 hours, 21,936 cycles
- Engine: Pwa PW2040
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: S332T3055
- Part serial: 9242758
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT LOW OIL PRESS ON TAKEOFF ROLL.  DUE TO RTO CAUSED BY LOW OIL PRES WARNING FOR NO 1 ENG, ACP OIL PRESS TROUBLE SHOOTING. OP TRANSMITTR REMOVAL AND INSTALLATION. OPS TRANSMITTER ADJUST-TEST. COMPLETED INSTALLATION OF LT ENG TRANSMITTER. OPS NORMAL. DUE TO RTO CAUSED BY LOW OIL PRESS WARNING ON UPPER ECAM,  R & R NR 4 SCAVENGE PUMP IAW MM. REMOVED NR1 ENGINE MAIN OIL FILTER. OIL FILTER COMPLETE WITH NEW SCAV PUMP. NO ACTION REQUIRED. FURTHER INFORMATION FROM THE CREW, THEY ARE NOT SURE WHICH ENGINE WAS THE SOURCE OF THE LOW OIL PRESSURE WARNING.  ACP TROUBLESHOOTING FOR LOW OIL PRESSURE ON BOTH THE NR 2 AND 1 ENGINES. RAN BOTH ENGS TO POWER, NO LOW PRESSURE LIGHT. AS REQUESTED, REPLACED PRES XTMR AND SCAV PUMP ON NR1 ENG, REVIEWED WITH SMC, REPLACEMENT IAW MAINT REQUEST. BASIC TS , OPS NORMAL.
